MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE UNITY PACS; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEM, PRODUCT CODE: LLZ

MERGE HEALTHCARE MERGE UNITY PACS; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEM, PRODUCT CODE: LLZ
Model Number UNITY PACS 12.0.4
Medical Device Problem Codes Computer Software Problem (1112); Loss of Data (2903)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/02/2020
Type of Reportable Event Malfunction
Event or Problem Description
Merge unity pacs is a medical image and information management system that is used for viewing, selection, processing, printing, telecommunications, and media interchange of medical images from a variety of diagnostic imaging systems.On (b)(6) 2020, the customer reported receiving an exam report with no report body to (b)(6) health imaging on the same day.Troubleshooting from (b)(6) health imaging support found that there were no patient demographics, body, or conclusion data included in the report file.There was a report save event in the audit trail.Using the revision button from the dictation dialog box, the report template was re-generated and the report was then viewable as expected.This has the potential to delay patient treatment and/or diagnosis.There have been no reports of patient injury or harm as a result of this issue.Reference complaint (b)(4).
 
Additional Manufacturer Narrative
This supplemental report is submitted to the fda in accord with applicable regulations and as indicated by merge healthcare in the initial report submitted 05/12/2020.Upon research of the initial issue, it was discovered that the product version was unity pacs 12.0.4.No patient harm is associated with this report and no further action is required.Revised information contained in this supplemental report includes the following: d4.Model number.

Brand Name
MERGE UNITY PACS
Common Device Name
PICTURE ARCHIVING AND COMMUNICATIONS SYSTEM, PRODUCT CODE: LLZ
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge drive
hartland, wi
MDR Report Key10227697
Report Number2183926-2020-00021
Device Sequence Number10911256
Product Code LLZ
UDI-Device Identifier00842000100744
UDI-Public00842000100744
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K041935
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNITY PACS 12.0.4
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/11/2020
Supplement Date Received by Manufacturer07/05/2020
Initial Report FDA Received Date07/03/2020
Supplement Report FDA Received Date08/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1